Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/skin-beauty/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Includes Expert Content
    Redness in Groin and Itching....
    avatar
    Atruguy posted:
    Hi,

    I am a 24 year old male. I am seeing redness only in my groin area where the parts of the area which is covered by my brief. I actually wear a brief and once when I am back after work or gym I experience itching and redness in my groin and the part of the skin where both my legs meet.

    Is this because of my underwear? Should I consider wearing boxers? Please advice.
     
    avatar
    Mohiba K Tareen, MD responded:
    Dear Atrugu,

    There are a few reasons you may be getting this irritation:
    -most commonly, it may be from the occlusion that the brief causes

    -Alternatively, it may be a reaction to a dye or other component of the brief itself.

    Start by trying cotton boxers (white if possible to eliminate dye allergies) and applying a small amount of petrolatum/ vaseline to the area to minimize friction.

    Please keep us posted and I hope that helps
    Dr. Mohiba Tareen
    Tareen Dermatology Roseville, Minnesota
    ~Old-Fashioned Quality Care with State-of-the-Art Flair.~
    www.TareenDermatology.com
     
    avatar
    Atruguy replied to Mohiba K Tareen, MD's response:
    HI Mam,

    BTW I have been using briefs all through my life. And I don't think its because of dye allergy.


    I have attached a images of my condition please let me know your suggestions.

    Kindly help me on this.
     
    avatar
    Atruguy replied to Atruguy's response:
    http://www.mediafire.com/view/?wvi4o33ms7e32


    Featuring Experts

    Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

    Helpful Tips

    Avoid drinking margaritas in the sun!Expert
    One of the most common things that we see in the office in the summer and after winter vacations are burns from people having lime juice ... More
    Was this Helpful?
    12 of 13 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.